# SDR UALA2009011200130

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: C17905101
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31039202U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE LOW.  LEAKING AROUND GAUGE FACE.  REMOVED AND REPLACED GAUGE.
